# SDR AALA2018052989031

- Difficulty date: May 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 787-8
- Aircraft serial: 44447
- Aircraft time: 639 hours, 262 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Out Of Position
- Location: Seat Back 16a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 16A WILL NOT STAY IN THE UPRIGHT POSITION BLOCKING EMERGENCY EXIT 17A.  MAKING IT INOPERATIVE. REPOSITIONED THE SEAT BACK LOCK IAW CMM 25-21-63.
